# SDR AU510001729

- Difficulty date: July 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747*
- Engine: Ge CF680C2B2
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591D
- Condition: Failed
- Location: Cabin Air
- Part time: 46,387 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPPER RECIRCULATION FAN FAILED.  CIRCUIT BREAKER `OHD RECIRC FAN PWR 2` R7 ON P415 TRIPPED.  INVESTIGATION FOUND FAN BEARINGS HAD FAILED.
